# SDR 2015F00017

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N196PA
- Make and model: Gulstm G159
- Aircraft serial: 139
- Aircraft time: 24,007 hours, 20,064 cycles
- Engine: Rroyce DART529
- Engine time: 28,725 hours, 21,611 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Line
- Condition: Leaking
- Location: Gearbox
- Part time: 24,007 hours, 20,064 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT GEARBOX LIGHT ILLUMINATED.  SHUTDOWN THE ENGINE IAW THE CHECKLIST, DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY.  TROUBLESHOT PROBLEM AND FOUND THE FITTING AND LINE FOR THE GEARBOX PRESSURE RETURN LINE LEAKING.  R & R FITTING AND LINE WITH A SERVICEABLE UNIT.  OPS CHECKED SYSTEM.  NO DEFECTS NOTED AT THIS TIME.
